# SDR 2008FA0000439

- Difficulty date: July 1, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Aircraft: N391CP
- Make and model: Cirrus SR22
- Aircraft serial: 3072
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2430 · DC Generating System
- Part: Bearing Cap
- Condition: Cracked
- Location: Alternator Case
- Component: Alternator
- Component part number: 656802
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTE TO HAVE AN ALTERNATOR NR 1 FAILURE DURING GROUND PRE-FLIGHT RUN-UP.  AC WAS BROUGHT IN FOR MAINTENANCE TO TROUBLESHOOT ALTERNATOR ISSUE. ALTERNATOR BEARING END CAP WHICH IS PART OF THE ALTERNATOR CASE COMPLETED CRACKED OFF AND WAS LYING ON THE ENGINE BAFFLING.  AC WAS FURTHER INSPECTED WITH NO OTHER DISCREPANCIES FOUND. ALTERNATOR WAS REPLACED WITH NEW.  GROUND AND FLIGHT TESTS CHECK GOOD. (K)
